# SDR AC2A0000018

- Difficulty date: February 19, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve
- Part number: 222044680101
- Condition: Scored
- Location: M/R Drive
- Part time: 277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCORING AT THE SEALING SURFACE.  REPLACED WITH NEW PART.  (X)
